Metabolically normal obesity : a misnomer?

Cameron, Adrian 2012, Metabolically normal obesity : a misnomer?, International journal of obesity, vol. 36, no. 164, pp. 1-1.

Attached Files
Name Description MIMEType Size Downloads

Title Metabolically normal obesity : a misnomer?
Author(s) Cameron, AdrianORCID iD for Cameron, Adrian
Journal name International journal of obesity
Volume number 36
Issue number 164
Start page 1
End page 1
Total pages 1
Publisher Nature Publishing Group
Place of publication London, England
Publication date 2012
ISSN 0307-0565
Keyword(s) obese
metabolically normal
metabolic syndrome
Language eng
Field of Research 111199 Nutrition and Dietetics not elsewhere classified
Socio Economic Objective 920499 Public Health (excl. Specific Population Health) not elsewhere classified
HERDC Research category C4 Letter or note
Copyright notice ©2012, Macmillan Publishers Limited
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 67 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 26 Jul 2012, 15:23:48 EST by Jane Moschetti

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact